MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS 16.2 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS 16.2 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 459801419351
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The problem is that the density override as reported in the regions of interest window is different from the density that is actually used for dose calculation in the plan, only occurs when there is a proton license on the system.When there is no proton license this does not occur.

Brand Name
16.2 PINNACLE3 SW
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
5520 nobel drive, suite 125
fitchburg WI 53711
MDR Report Key7915791
Report Number3004022368-2018-00004
Device Sequence Number1586281
Product Code MUJ
UDI-Device Identifier00884838091122
UDI-Public(01)00884838091122(10)16.2.0.60010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number459801419351
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;